| Model Number |
RIGID SADDLE RING |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
01/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Crd_985 - arb pmcf, patient site id: (b)(6).It was reported that on (b)(6) 2023, a 30mm rigid saddle ring was implanted.Post operatively, after being taken off bypass, the patient had severe biventricular dysfunction confirmed by transesophageal echocardiogram (tee).The patient required ecmo support to leave cpb and a bridging ventricular assist device was placed.The patient remained hemodynamically stable throughout the procedure and no clinically significant delay was reported.The patient was transferred to another facility.No patient consequences were reported.No allegations of malfunction were reported with the ring.No additional information was provided.
Additional Manufacturer Narrative
An event of severe biventricular dysfunction was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.